Title: | Robust H-infinity output feedback control for general nonlinear systems with structured uncertainty |
Authors: | Wu, JL Lee, TT 電控工程研究所 Institute of Electrical and Control Engineering |
Keywords: | H-infinity control;nonlinear systems;robust performance;structured uncertainty |
Issue Date: | 1-Nov-2004 |
Abstract: | In this paper, the robust H-infinity output feedback control problem for general nonlinear systems with L-2-norm-bounded structured uncertainties is considered. Sufficient conditions for the solvability of robust performance synthesis problems are represented in terms of two Hamilton-Jacobi inequalities with n independent variables. Based on these conditions, a state space characterization of a robust H-infinity output feedback controller solving the considered problem is proposed. An example is provided for illustration. |
URI: | http://hdl.handle.net/11536/25696 |
ISSN: | 0253-3839 |
Journal: | JOURNAL OF THE CHINESE INSTITUTE OF ENGINEERS |
Volume: | 27 |
Issue: | 7 |
Begin Page: | 1069 |
End Page: | 1075 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.